MAUDE Adverse Event Report: O&M HALYARD, INC. PFR95 PART FILT RESP; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. PFR95 PART FILT RESP; ICP FACIAL PROTECTION PRODUCTS
Model Number 46727
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event was not available for return.According to the device history records (dhr) the product was manufactured according to the approved manufacturing procedures and specifications.The product was released by quality assurance.A quality nonconformance was not reported at the time of production.At the time of the dhr review, the results of the pull strength test for headstrap average 7 lbs.Performance throughout manufacture of the product (this is within specifications).A root cause was not determined.Notification was sent to manufacturing leaders for awareness.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.H3: other text : device not returned.
 
Event or Problem Description
The band pulled away from the mask (in a covid room).A level one cover was over the top to hold the mask in place.There have been other instances where the bands broke trying to put on mask or broke after they put the mask on.The following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.

Brand Name
PFR95 PART FILT RESP
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17101764
Report Number9616096-2023-00033
Device Sequence Number20748967
Product Code MSH
UDI-Device Identifier30680651467271
UDI-Public30680651467271
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46727
Device Catalogue Number991046727
Device Lot NumberAM0154801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2021
Initial Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale